# SDR 2008UALA00475

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 61,249 hours, 17,706 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Faulty
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE (RED AFT) ARM SW LIGHT INOPERATIVE.  REPLACED SWITCH ASSY.
